# SDR HEEA088390

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,493 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Part serial: 1328
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREQ LIGHT DOES NOT ILLUMINATE. IN SHOP REPAIR.
